Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Exercising with Biphentin is deadly :(

Exercising with Biphentin is deadly :(2014-06-19T10:25:58+00:00

The Forums Forums Medication Biphentin Exercising with Biphentin is deadly :(

Free medication video
Viewing 0 posts
Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #125416

    forestcitymike
    Member
    Post count: 9

    Hey there everyone πŸ™‚

    i wasn’t sure where to post this question so I assumed putting it in the Biphentin section it should be good.

    No won’t get into my history only what applies to this post….

    i was diagnosed with ADD as a child. I’m 32 and only recently started taking methylphenidate again after ignoring my ADD for 25 years. It helps profoundly and I’ve never felt better. Also, I’ve been clean for 3 years now from an opiate addiction I had. The last year I’ve been exercising like a mad man and so far I’ve lost 85 lbs πŸ™‚

    ok. Lol. Here’s my question…..

    does anyone else notice that exercising after taking methylphenidate is very very uncomfortable? I’m not sure how to explain this but I’ll try my best. I’ll feel totally fine before working out, which btw is mainly cardio at this point.

    After my workouts, usually 1-2 hours I feel absolutely gross. πŸ™ I get the shakes and I feel nauseous. Just absolute blahness to the max.

    Has anyone experienced this before? If so, has anyone figured out a way to avoid feeling this way?

    thank you for any responses I really appreciate the help and advice I’ve been getting on this site. πŸ™‚

    REPORT ABUSE
    #125417

    Patte Rosebank
    Participant
    Post count: 1517

    @ForestCityMike, this is definitely something to ask your pharmacist. Often, they know more about meds than doctors do.

    I’m diabetic, and what you describe sounds like what happens to me if I go too long without eating or drinking.

    So, hypo-glycaemia & dehydration might also be worth looking into.

    REPORT ABUSE
    #125426

    blackdog
    Member
    Post count: 906

    @ForestCityMike

    What Larynxa said is true. Make sure you are hydrated and that you have something to eat, preferably protein and complex carbs, which will help to keep your blood glucose levels stable.

    The only thing I can think to add is go easy on the exercise. Just go slow for awhile and don’t stress your heart too much. If you continue to not feel right go see your doctor to be safe.

    REPORT ABUSE
    #125429

    forestcitymike
    Member
    Post count: 9

    Hey πŸ™‚

    thanks for your responses and apologies for the delay. I thought the exact same thing when this started to happen almost everytime. I actually did have someone check my blood glucose and it was fine. πŸ™

    hydration definitely isn’t an issue but the carbs may be. I’ve been avoiding mostly bread lately like the plague, mostly eating fruits and veggies. I’m going to Try having a decent sized meal an hour or so before my next workout and see if that helps at all.

    Thanks so much for the suggestions as I just don’t understand what’s up.

    REPORT ABUSE
    #125430

    Patte Rosebank
    Participant
    Post count: 1517

    @ForestCityMike, we do need high-fibre whole-grain breads & cereals.

    Red River Cereal is one of my favourites. It’s a hot cereal, made of just whole wheat, rye, and flaxseeds. Β It looks like birdseed, and is delicious with a little maple syrup and milk. Β You can add some hemp hearts to it as well, to really boost the nutrition.

    There’s even a recipe to make Red River Bread out of it.

    REPORT ABUSE
    #127037

    koishi
    Participant
    Post count: 14

    This has happened to me, when I was young and dieting foolishly. Not saying you are of course!

    All I know is that after an intense workout I got super nauseous and dizzy. Had to sit down for a good ten minutes. I was hydrated but hadn’t eaten nearly enough. At the time, I was NOT on any medication.

    REPORT ABUSE
    #127063

    lovelylianneg
    Member
    Post count: 5

    I reacted horribly with Biphentin!! Not while working out though – I felt like I was working out while sitting! My heart would race and I was extremely anxious.

    REPORT ABUSE
    #127064

    lovelylianneg
    Member
    Post count: 5

    I reacted horribly with Biphentin!! Not while working out though – I felt like I was working out while sitting! My heart would race and I was extremely anxious.

    REPORT ABUSE
    #127069

    blackdog
    Member
    Post count: 906

    @lovelylianneg

    I had a similar experience with an antidepressant once. I collapsed while vacuuming the floor and couldn’t move for several minutes. I actually thought I was going to die and I was terrified, which was ironic since I was suicidal at the time.

    That experience may have actually saved my life, because it was that day that I realized I didn’t really want to die.

    It’s the risk we take with any medication. It doesn’t mean that the medication is bad, it’s just that you reacted badly to it. Unfortunately there is no way to know how you will react until you try it, and sadly it can have serious consequences for some people.

    REPORT ABUSE
Viewing 9 posts - 1 through 9 (of 9 total)